Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/878
Title: Group algebras of metacyclic groups over finite fields
Authors: ASSUENA, SAMIR
MILIES, CÉSAR POLCINO
Issue Date: 2017
Journal: SÃO PAULO JOURNAL OF MATHEMATICAL SCIENCES
ISSN: 1982-6907
Citation: ASSUENA, SAMIR; MILIES, CÉSAR POLCINO. Group algebras of metacyclic groups over finite fields. SÃO PAULO JOURNAL OF MATHEMATICAL SCIENCES, v. 11, n. 1, p. 46-52, 2017.
Access Type: Acesso Aberto
DOI: 10.1007/s40863-016-0043-7
URI: https://repositorio.fei.edu.br/handle/FEI/878
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.